Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


This work is cited by: Bull. Amer. Math. Soc., Volume 20, Number 3 (1913), 146--147
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: James Pierpont
Title: The Theory of Functions of Real Variables
Additional book information: Boston, Ginn and Company, 1905. xii + 560 pp.

Review Information:

Reviewer: G. A. Bliss
Journal: Bull. Amer. Math. Soc. 13 (1906), 119-130
DOI: https://doi.org/10.1090/S0002-9904-1906-01431-8
American Mathematical Society